# SDR A6WA202407048773

- Difficulty date: July 4, 2024
- Submitted: July 8, 2024
- Operation: Air carrier
- Aircraft: N428AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7695
- Aircraft time: 43,955 hours, 42,879 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Switch
- Condition: Faulted
- Location: Thrust Reverser
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

REVERSE UNLOCKED AT 11000FT C/W IAC & QRH PRESSED EMER STOW. REV REMAINED UNLK. SHUT DWN RH ENG. TR APPEARED STOWED ON GND.   AIRCRAFT REMOVED FROM SERVICE.   C/W M ACTION FOR MEL 78-30-01. R THRUST REVERSER DEACTIVATED PER AWA SUP15-046D. THE T/R WAS FOUND NOT TO BE IN THE STOWED POSITION,    ADJUSTED PDU AS NECESSARY. REF 360868/3 FOR MEL.  FOUND RH TR DEPLOY MICROSWITCH WIRES CHAFFED THROUGH AT AFT END OF WIRE CONDUIT. R/R MICROSWITCH ASSY IAW AMM 78-37-01.  PERFORMED ENGINCE THRUST REVERSER OPERATION CHECK IAW PPGRM 71-00-00 TASK 71-00-00-710-806 OPS CHECK GOOD
